Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER; ARTHROSCOPE
Model Number
4100210000
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was missing components.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
New Search
Submit an Adverse Event Report
Brand Name
AO LARGE REAMER
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer
(Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key
13098152
Report Number
3015967359-2021-02789
Device Sequence Number
4054772
Product Code
HRX
UDI-Device Identifier
04546540068217
UDI-Public
04546540068217
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
K112593
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/28/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
4100210000
Device Catalogue Number
4100210000
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
12/17/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/02/2021
Initial Report FDA Received Date
12/28/2021
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
01/09/2018
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown